Economics at your fingertips  

Markov Property in Discrete Schur-constant Models

Claude Lefèvre (), Stéphane Loisel () and Sergey Utev ()
Additional contact information
Claude Lefèvre: Université Libre de Bruxelles
Stéphane Loisel: Université de Lyon
Sergey Utev: University of Leicester

Methodology and Computing in Applied Probability, 2018, vol. 20, issue 3, 1003-1012

Abstract: Abstract This paper is concerned with Schur-constant survival models for discrete random variables. Our main purpose is to prove that the associated partial sum process is a non-homogeneous Markov chain. This is shown in three different situations where the random variables considered take values in the sets 0, {0,1} or {0,…,m}, m ≥ 2. The property of Schur-constancy is also compared for these three cases.

Keywords: Schur-constancy property; Discrete models; Exchangeable random variables; Non-homogeneous Markov chain; 60J10; 62E10 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1007/s11009-017-9564-5

Access Statistics for this article

Methodology and Computing in Applied Probability is currently edited by Joseph Glaz

More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2022-05-12
Handle: RePEc:spr:metcap:v:20:y:2018:i:3:d:10.1007_s11009-017-9564-5